# SDR HEEA088521

- Difficulty date: July 24, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 10,641 hours
- System (JASC): 2312 · VHF Communications System
- Part: Receiver
- Part number: 066107800
- Part serial: 3963
- Condition: Will Not Test
- Location: Vhf Nav
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MARKER BEACON WILL NOT TEST. IN SHOP REPAIR.
